# SDR DL757031051

- Difficulty date: November 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 50,240 hours, 25,077 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620401
- Part serial: 107
- Condition: Malfunctioned
- Location: Mid Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION INTO DEN FOR SMOKE AND SMELL IN CABIN.  REPLACED MID GALLEY OVEN.
